| Catalog Number |
SRF-200 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Patient reported "pain".Patient later report "nipples are shriveling".Healthcare professional later reported " no complaint against the device".Later, patient reported "capsular contracture", baker grade iv.Later, healthcare professional reported capsular contracture, baker grade iii.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Laboratory analysis summary: the device related to the reported event capsular contracture was received on april 13, 2026, with lot number 1241143.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis ( two openings, broken device, creases and missing ) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description